RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2009, Volume 64, Issue 6(390)  


In memory of Izrael Moiseevich Gelfand

Elliptic and parabolic equations for measures
V. I. Bogachev, N. V. Krylov, M. Röckner
5
Orbifold Riemann surfaces: Teichmüller spaces and algebras of geodesic functions
M. Mazzocco, L. O. Chekhov
117

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
Asymptotic behaviour of orthonormal eigenfunctions for a problem of Regge type with integrable positive weight function
G. A. Aigunov, K. H. Jwamer
169
On implementation of a blowing-up tornado-type solution of a complex 3D Navier–Stokes system
M. D. Arnold, A. V. Khokhlov
171
Invariant measures for set-valued maps
A. N. Gorbachev, A. M. Stepin
173
Asymptotic properties of the Dedekind zeta-function in families of number fields
A. I. Zykin
175
Limit behaviour of certain random walks on strict partitions
L. A. Petrov
177
On the Hamiltonian form of equations of the elliptic spin Ruijsenaars–Schneider model
F. L. Soloviev
179

Mathematical Events
I. M. Gelfand and applied mathematics
A. L. Afendikov, K. V. Brushlinskii
181
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019